# SDR AALA20180527001

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 49,112 hours, 5,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 3L AFT EMERGENCY LIGHT EXIT SIGN INOPERABLE. MAINTENANCE REPLACED DOOR 3L AFT EMERGENCY LIGHT EXIT SIGN PER AMM 33-51-01-960-802 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
